Nonlinear dirac operator and quaternionic analysis

Haydys A (2008)
Communications in Mathematical Physics 281(1): 251-261.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
Properties of the Cauchy-Riemann-Fueter equation for maps between quaternionic manifolds are studied. Spaces of solutions in case of maps from a K3-surface to the cotangent bundle of a complex projective space are computed. A relationship between harmonic spinors of a generalized nonlinear Dirac operator and solutions of the Cauchy-Riemann-Fueter equation are established.
Erscheinungsjahr
Zeitschriftentitel
Communications in Mathematical Physics
Band
281
Ausgabe
1
Seite(n)
251-261
ISSN
PUB-ID

Zitieren

Haydys A. Nonlinear dirac operator and quaternionic analysis. Communications in Mathematical Physics. 2008;281(1):251-261.
Haydys, A. (2008). Nonlinear dirac operator and quaternionic analysis. Communications in Mathematical Physics, 281(1), 251-261. doi:10.1007/s00220-008-0445-1
Haydys, A. (2008). Nonlinear dirac operator and quaternionic analysis. Communications in Mathematical Physics 281, 251-261.
Haydys, A., 2008. Nonlinear dirac operator and quaternionic analysis. Communications in Mathematical Physics, 281(1), p 251-261.
A. Haydys, “Nonlinear dirac operator and quaternionic analysis”, Communications in Mathematical Physics, vol. 281, 2008, pp. 251-261.
Haydys, A.: Nonlinear dirac operator and quaternionic analysis. Communications in Mathematical Physics. 281, 251-261 (2008).
Haydys, Andriy. “Nonlinear dirac operator and quaternionic analysis”. Communications in Mathematical Physics 281.1 (2008): 251-261.